Jump to content
Sclero Forums
yogabear

Red Spot Inside Of Lip

Recommended Posts

hello to all. i have two things of concern for you...you're input would be greatly appreciated.

 

if you've read my post before, you know that I've had major issues with abdominal bloating and constipation. i've been taking 2-4 stool softeners a day, with bowel movements about every third day. when I last saw my rheumatologist a few weeks ago, we decided to stop my elavil 10mg at night to see if that was the cause. now I have established a pattern. 2-4 colace a day still. constipation and bloating with no bowel movements for 3-4 days, then explosive diarrhea (sometimes up to 15 per day) for about 1 1/2 days with bad cramps. i've made an appt with a gi doctor for aug 27.

 

my second concern is that I've noticed a red dot on the inside of my lower lip for about 5 days now. it's completely flat and looks like telangiectasia. i keep looking at it several times a day in hopes that it disappears. i also am sure that if I mention it to my dr it will surely disappear moments before I see her, lol. for those of you who have these, does this sound like what it could be?

 

i don't have any swelling or anything like that. just significant joint pain and sluggishness, which seems to be getting worse.

 

a reminder...ana positive, nucleolar pattern, raynaud's, low white count and platelets, uctd/mctd according to dr, negative rnp and everything else.

 

thanks so much for your responses!!

sharon in washington

Share this post


Link to post
Share on other sites

Sharon, It sounds like you might have your first telangiectasia. I only have a couple that look more like broken blood vessels instead of the dots. Second, it does sound like you have a bacterial overgrowth of some sort. Especially when you get the explosive diarhea. Hopefully, you won't have to wait to long for treatment. Have you had a colonoscopy yet? He may give you some treatment ahead of time but most likely you will have to go through the rituals the rest of us already have. HAVE FUN Seriously, good luck and I hope you start to feel better soon. You don't have much longer to wait. Welcome to our Group. Sheryl


Strength and Warmth,

Sheryl

 

Sheryl Doom

ISN Support Specialist

(Retired) ISN Chat Moderator

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Yogabear,

It sounds like you have a lot to discuss with your GI specialist. I am sure that he will have a better idea of what you are going through. I hope he finds something to give you some relief from the pain!

 

I have asked my rheumatologist about the red spots on my lip, arms chest and legs and he never seems interested. He said that unless they have a veiny look to the edges of them that they are harmless and just little broken blood vessels. I am still not sure what they mean, but they don't hurt or bother me too much.

 

Do yours have veins that spread from the red spot? Just wondering?


*WestCoast*

 

********

Share this post


Link to post
Share on other sites

hi everyone. thanks so much for your responses. the mark is the size of a freckle and it does appear a bit veiny around the edges. when I pull my lips taut it appears to be a very small cluster of broken capillaries... very small. it doesn't appear to be going anywhere any time soon. it isn't sore at all. it's quite visible and it's dark pink. in fact, my entire bottom lip is looks quite vascular.

 

maybe it'll go away!!!

 

thanks again, you all.

sharon

Share this post


Link to post
Share on other sites

I really feel for you about your gastric problems, I have that quite a bit myself. Have you spoken to your doctor about any medications other than OTC products? There is a med. called Librax (it is also available in a generic) that will help to regulate and relax your digestive tract, it will cause some drowsiness until you get use to it. There is also Nulev (also available in a generic form), it is usually used to treat symptoms of IBS, dissolved under the tongue (sublingual works faster), it will help with pain and bloating, this drug causes drowsiness as well, it is usually just taken as needed whereas the Librax is taken daily (sometimes up to 3 capsules daily). Maybe one of these would work for you!

 

 

 

Best Wishes

Tammy

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×